went normal already and after 2 months of having a normal period, i miss my period again. is that normal? im afraid i will be pregnant. but im very sure that i did not mis a pill and not take any other medicine..i hope u can answer my question. tnx
Usually when you start a pill your cycles can become irregular within the first 3 months. If this continues talk to your doctor.
If Yaz is good for you, i.e. doesn't cause side effects, etc. then you probably want to stick with it. If you have taken the pill properly, as directed, daily, on time, then you should be fine.
Always be aware though that pills a not a 100% so if you ever miss a period take a pregnancy test.
- Yaz Information for Consumers
- Yaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2011 • 1 answer
Posted 16 Oct 2014 • 1 answer
Posted 1 Mar 2015 • 1 answer
Posted 7 Jan 2016 • 0 answers
Posted 30 Jan 2017 • 0 answers